# SDR SWIA200515378

- Difficulty date: July 19, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 30,278 hours, 25,990 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bolt
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT OB FLAP OB ACTUATOR HINGE TRUNNION BLOCK BOLT CORRODED, ITEM FOUND AT C-CHECK INSPECTION.  REPLACED BOLT IAW AMM 27-54-05-400-801.
